mental-health-icon
Excessive masturbation
Since age 13, i was masturbating excessively(7,8 times a day) Is it a psychiatric problem? Is watching a lot of erotic movies, a problem? I do all these things just because i doesn't feel sleepy at nights. I was prescribed QUETIAPINE and FLUOXETINE by a psychiatrist. Is this medications have any side effects? Thank you
875 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, It is within the normal range of behaviour. What was the diagnosis for which the medications was  prescribed ? Depending on the diagnosis , the benefit and side effects can be discussed .
Answered
Flag this Answer
Flag this answer
6/6 people found this helpful
Was this answer helpful?

This question featured in :

Excessive sleepiness during pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.